English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 94586/125118 (76%)
Visitors : 30533021      Online Users : 299
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 應用數學系 > 期刊論文 >  Item 140.119/68184
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/68184

    Title: Reliability Measure in Content-Distribution Systems
    Authors: 陸行
    Contributors: 應數系
    Keywords: Content Delivery;Reliability;Queueing Theory
    Date: 2007.03
    Issue Date: 2014-08-05 16:31:54 (UTC+8)
    Abstract: As the telecommunications industry has rapidly evolved, its software functions continuously advance. These changes have to be reflected in all client software before new services can be introduced. An inconsistent system in which client software fails to receive updated content delivers no new service to customers, causing loss of revenue, customers and even goodwill. Therefore, a reliable content delivery service is needed for such a large-scaled service companies to guarantee system consistency. This investigation analyzes the queueing model of a proposed content delivery service and derives the measure of system reliability.
    Relation: International Journal of Computer Science and Network Security,7(3),138-143
    Data Type: article
    Appears in Collections:[應用數學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    138-143.pdf247KbAdobe PDF818View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback